# SDR CA061030005

- Difficulty date: October 23, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 3250 · Landing Gear Steering System
- Part: Arm
- Part number: 05430223
- Condition: Bent
- Location: Nlg Steering
- Part time: 9,448 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   DURING INSPECTION OF STERRING SYSTEM LT STEERING ARM TUBE FOUND BENT ON THE TUBE ASSY.   NEW PART ORDERED AND INSTALLED.  (TC NR 20061030005)
